It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1 Showing 1 - 20 of 22 for birth control and vaginal discharge. (0.010 seconds)


... cervical mucus turning white or yellow and creamy is a really early sign of pregnancy, but I'm not sexually active, so that possibility is ruled out. ... (1 replies)
... I'm 19 and i only took birth control for 9 days, but noticed that i was experiencing extreme vaginal dryness during that time. ... (1 replies)
... Hi I Have Been Taking Birth Control For About 3 Weeks! Its Called Estrostep. ... (2 replies)

... It's spotting, and it's a normal side effect of starting the pill. Pains are also common when first starting the pill. ... (2 replies)
... As for mood swings, I had mild depression when I started the shot but now I have severe depression and I honestly believe that the shot was at least partly responsible for this. ... (2 replies)
... It takes a little work, but it's not too hard, and it's completely natural. There is a good book that explains it called "Taking Charge of Your Fertility". ... (3 replies)
... Hi. I'm really worried because I'm currently on Trinessa and I forgot to take two pills in a row about 2 weeks ago. My boyfriend and I did not have sex when I forgot my pills. The week after, I had vaginal bleeding similar to my periods. ... (0 replies)
... birth control definately changes your cervical mucous. I am on nuva ring and it is one of the common side effects listed. I noticed a change immediately. BUT it shouldn't smell bad. You need to see a doc about the odor. ... (1 replies)
... Ive been having this for about a week now. Ive been trying to read up alittle before I get into the gyno and can't really find a whole lot. I'm on birth control but ive been over my period for almost 3 weeks now.. ... (1 replies)
... I tried Ortho Tricycline, Yasmin, the Ring and the Patch. Ortho made me CRAZY and very fat, Yasmin made me crazy, the Ring gave me vaginal discharge, the Patch kept lifting up on the sides and made me gain TONS of weight. So like people say, keep trying til you find a good fit for you. ... (6 replies)
... I'm scared and idk what's wrong with me. I grew up with other girls my age in high school all on bc. ... (3 replies)
... in boyfriend was my first, and it seems I've been having nothing but problems since I lost my virginity... ... (8 replies)
... the best person for you question is the Doctor.. but I will say that having more discharge is probably a side effect of the pill. A lot of women complain about less.. so the chances of causing more seem likely. ... (5 replies)
... No problem! I didn't know that it helped with water retention either.. I found out just by doing a bunch of research. sometimes sights just list ingredients, but don't say what that ingredient actually is or does. The no bloating was a definite benefit! And, in my opinion, it's better to get too "wet" than not get "wet" at all! (5 replies)
... I haven't heard of sinus problems being caused by BCP. If possible, purchase a sinus spray from your Pharmacist and see if this helps with the congeston. ... (4 replies)
... I have also been having an abnormal about of vaginal discharge this last week. I dont have a car and live very far from town, and I dont want my parents finding out about this. Is it possible that because of me getting off the birth control that this could happen? ... (1 replies)
... I stopped using the pill after marriage, and I definately feel better. ... (2 replies)
... Hi I read that a common side effect of nuva ring was vaginal infections and discharge. Well since I started nuva ring 2 months ago I immediately noticed a change in my discharge which I am told is normal. ... (1 replies)
... oney on Plan B if that were the case. Cycle day 1 is the first day of her period. So say she started her last period on Jan. 11. Jan. 11 would be cycle day 1, and today would be day 12, a pretty risky time, given sperm can survive 5 days in fertile cervical mucus. ... (2 replies)
... I'm new here, and just had the Mirena IUD put in 5 days ago. I didn't have a lot of pain, as much as discomfort when it was put in, and i'm a chicken! i did have an HSG a couple years ago, and the cramps from that were WAY worse. plus having 2 rounds of IVF to conceive our daughter... ... (13 replies)


Associated Tags: birth conrol, birth control, birth control issues, depo provera, help asap, scary symptoms...

Pages: 1

All times are GMT -7. The time now is 08:24 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!